このエントリーをはてなブックマークに追加
ID 29829
file
creator
Kuwana, Kouji
subject
Schwarzenberger's property
extendible
the quaternionic projective space
NDC
Mathematics
abstract
We show that, if a quaternionic k-dimensional vector bundle y over the quaternionic projective space HP^n is stably extendible and its non-zero top Pontrjagin class is not zero mod 2, then γ is stably equivalent to the Whitney sum of k quaternionic line bundles provided k ≤ n.
journal title
Hiroshima Mathematical Journal
volume
Volume 29
issue
Issue 2
start page
273
end page
279
date of issued
1999-07
publisher
Department of Mathematics, Faculty of Science, Hiroshima University
issn
0018-2079
ncid
language
eng
nii type
Departmental Bulletin Paper
HU type
Departmental Bulletin Papers
DCMI type
text
format
application/pdf
text version
publisher
department
Graduate School of Education